Series solution of magneto-hydrodynamic boundary layer flow over bi-directional exponentially stretching surfaces

Sajjad ur-Rehman, Sohail Nadeem, Changhoon Lee

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

This study investigated theoretically the problem of three-dimensional, magnetohydrodynamic, boundary layer flow of a Jeffrey fluid with heat transfer in the presence of thermal radiation over an exponentially stretching surface. Highly nonlinear coupled partial differential equations are obtained using boundary layer approach. These equations are reduced to a set of ordinary differential equations using appropriate similarity transformations. The solution of the problem is found with the help of homotopy analysis method along with optimal homotopy analysis method to find optimal/best value for the convergence control parameter appearing in a series solution. The solution behaviors, for different emerging parameters, of velocity profiles (along (Formula presented.) and (Formula presented.) direction) as well as temperature profile are investigated and the effect of these parameters are explained through graphs. Moreover, for the present study, effective Prandtl number is used in the description of temperature profile. The skin friction coefficients along (Formula presented.) -axis and (Formula presented.) -axis are also discussed through graphs. The tabulated values of dimensionless heat transfer coefficient, Nusselt number, is presented.

Original languageEnglish
Pages (from-to)443-453
Number of pages11
JournalJournal of the Brazilian Society of Mechanical Sciences and Engineering
Volume38
Issue number2
DOIs
Publication statusPublished - 2016 Feb 1

All Science Journal Classification (ASJC) codes

  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Series solution of magneto-hydrodynamic boundary layer flow over bi-directional exponentially stretching surfaces'. Together they form a unique fingerprint.

  • Cite this